# SDR MASA2018010512889

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 35,415 hours, 25,598 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY FOR A  GEAR DISAGREE WARNING.  RIGGED NLG WOW PROXIMITY SENSORS PX3 AND PX11.
